# SDR HEEA063255

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Intermittent
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER BLINKS OFF INTERMITTENTLY ON LED SCREEN.  PERFORMED PRELIMINARY INSPECTION.   REPLACED DISPLAY BOARD AND 3 HEADERS.  DISPLAY STILL BAD.
